# SDR ASAA1150251

- Difficulty date: August 15, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 18,370 hours, 5,788 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Valve
- Part number: 41F3003
- Part serial: YT019521N
- Condition: Failed
- Location: Oil System
- Part time: 18,372 hours, 5,789 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OIL QTY SIGHT GAUGE SHOWS NO OIL YET ENGINE WAS SERVICED TO FULL DURING RON.  PERFORMED NR 2 ENGINE IDLE RUN FOR 12 MIN.  OIL QTY RETURNED TO FULL THEN DECREASED AGAIN.  REF MM 71 00 00 201.  REPLACED OIL ANTI LEAK VALVE PER MM 79 21 09 401.  ALL TESTS GOOD.
